MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR ASSY ONE LEVEL PLATE SIZE 14; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US AVIATOR ASSY ONE LEVEL PLATE SIZE 14; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 48811114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
It was reported that the locking mechanism of an aviator one level plate detached post-operatively causing an aviator screw to migrate.The devices remain implanted, revision surgery has not been scheduled or performed at this time.This report captures the plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device remains implanted.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, and no adverse trends were observed.The reported issue of an aviator two level plate secure mechanism fracturing post operatively and one screw at c6 migrating was confirmed by x-rays provided.No abnormalities were identified on 2 months post-op x-rays.4 months post-op x-rays show one screw migrating out of the c6 vertebrae.A fragment of material of an unknown origin was identified above the plate.The complainant suggested that this is potentially fragment of a plate's locking mechanism however this cannot be confirmed.Since the device remains implanted and no additional information was provided, the cause of the reported event could not be determined.

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 14
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14255468
Report Number0009617544-2022-00052
Device Sequence Number4976122
Product Code KWQ
UDI-Device Identifier07613252152118
UDI-Public07613252152118
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48811114
Device Catalogue Number48811114
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale